# SDR QXEA9901282

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING CANOE 81CE FORWARD MOUNT IS LOOSE.  REPAIRED IAW HORIZON AIR EA 4-57-278.
